# SDR AWXA200700766

- Difficulty date: June 21, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 57,182 hours, 25,573 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367005000200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON CABIN FLOORBOARD 261FF, FR 66 - FR 68, +Y1292 TO +Y1732.  REPLACED CABIN FLOORBOARD 261FF, FR 66 - FR 68, +Y1292 TO +Y1732 IAW AWA TASK CARD C1C53308.
